# SDR PCAA0107066

- Difficulty date: July 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 21,059 hours, 23,237 cycles
- Engine: Pwa PW120A
- Engine time: 20,752 hours, 23,293 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Part serial: 121100
- Condition: Malfunctioned
- Location: Left
- Part time: 20,752 hours, 23,293 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROC- FLIGHT 3943 AT 700 FT 8 MINUTES OUT WHILE ON DESCENT TOWARD ROC FROM LGA, SMOKE SMELL IN CABIN AND COCKPIT WHEN NR 1 BLEED SWITCH IS ON.  NO VISIBLE SMOKE OBSERVED.  EMERGENCY DECLARED, AIRCRAFT LANDED IN ROC WITHOUT INCIDENT.  MAINTENANCE VERIFIED SMOKE COMING FROM LEFT ENGINE.  LEFT ENGINE REPLACED IN ACCORDANCE WITH COMPANY JOB CARD 008-7101-349, LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
